# SDR UPS01837026

- Difficulty date: October 4, 2001
- Submitted: October 12, 2001
- Operation: Air carrier
- Aircraft: N836UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45936
- Aircraft time: 94,650 hours, 26,672 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 97532937
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C23 NR 2 STUB WING VERTICAL ATTACH ANGLE IS CRACKED AT XS 250.  REMOVED, FABRICATED, AND REPLACED ANGLE IAW DWG 9753293, AND SRM 51-1-20D, 51-3-0.
